| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event estimated.
Event or Problem Description
It was reported the patient did not recharge the ipg as recommended.In turn, the ipg became inoperable, and patient lost therapy.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced.Effective therapy was restored post operatively.
Additional Manufacturer Narrative
The patient reported failing to charge their implant properly to abbott.The device has not been returned for analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.